Thankyou for your time. Approxiamtely 4 months ago I was diagnosed with Eczema on the face. I was given daktacort hydrocortisine to manage the flare-ups which has controlled the eczema. However after using the cream for about 3 months I began to develop an area of redness on one side of my nose which goes across my cheek bone. It seems to be very sensitive to the sun, after I wash my face and in certain environments.
It can be due to steroid induced rosacea. Steroid induced rosacea or dermatitis is an adverse effect of using steroids. Some patients develop steroid-induced rosacea within weeks of applying a topical steroid; others may not experience it for years.
Using tacrolimus often resolves the itch, redness, and tenderness of steroid-induced rosacea but it should be taken after a dermatologist’s guidance. Avoiding rosacea triggers, such as caffeine, spicy foods, and alcohol, also may help clear the skin. If the symptoms persist then please consult a dermatologist. Also use of antibiotic creams, antihistaminics, sun screens helps but consultation of a dermatologist is required first.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.